# SDR DALA2025031101872

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N961DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 39878
- Aircraft time: 19,948 hours, 15,152 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268643
- Part serial: TASV13978
- Condition: Leaking
- Location: Spoilers
- Part time: 19,946 hours, 15,150 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SHIP 3961 -HYD- ON APPROACH, LOST HYD SYSTEM A FLUID QUANTITY. CORRECTIVE ACTION: FOUND LT WING OUTBOARD GROUND SPOILER ACTUATOR LEAKING. REPLACED ACTUATOR.
